On the mathematical necessity of the co-existence of electromagnetic fields of the non-standard polarity with the standard electromagnetic fields in the case of the existence of Dirac monopoles

Authors

  • Andrew Chubykalo Unidad Academica de Fisica, Universidad Autonoma de Zacatecas, A.P. C-580, Zacatecaz, Mexico
  • Augusto Espinoza Unidad Academica de Fisica, Universidad Autonoma de Zacatecas, A.P. C-580, Zacatecaz, Mexico

DOI:

https://doi.org/10.24297/jap.v8i1.1545

Abstract

In this brief note we adduce the mathematical rationale of the necessity of the existence of the electromagnetic field of the non-standard polarity if the magnetic charges (Dirac monopoles) exist in reality.

Downloads

Author Biographies

Andrew Chubykalo, Unidad Academica de Fisica, Universidad Autonoma de Zacatecas, A.P. C-580, Zacatecaz, Mexico

professor, Unidad Academica de Fisica

Augusto Espinoza, Unidad Academica de Fisica, Universidad Autonoma de Zacatecas, A.P. C-580, Zacatecaz, Mexico

professor, Unidad Academica de Fisica

Downloads

Additional Files

Published

2015-03-12

How to Cite

Chubykalo, A., & Espinoza, A. (2015). On the mathematical necessity of the co-existence of electromagnetic fields of the non-standard polarity with the standard electromagnetic fields in the case of the existence of Dirac monopoles. JOURNAL OF ADVANCES IN PHYSICS, 8(1), 2010–2016. https://doi.org/10.24297/jap.v8i1.1545

Issue

Section

Articles

Most read articles by the same author(s)